Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Quesnay's Theory of Growth: A Comment

A. L. Muller
Oxford Economic Papers
New Series, Vol. 30, No. 1 (Mar., 1978), pp. 150-156
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2662855
Page Count: 7
  • Download ($42.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[150]
    [150]
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156